Organophosphate poisoning (OP) results in various poisoning symptoms due to its strong inhibitory effect on cholinesterase. One of the occasional complications of OP is pancreatitis. A 62-year-old woman drank alcohol and went home at midnight. After she quarreled with her husband and drank 100 ml of malathion, a parasympathomimetic organophosphate that binds irreversibly to cholinesterase, she was transported to our hospital in an ambulance. On admission, activated charcoal, magnesium citrate, and pralidoxime methiodide (PAM) were used for decontamination after gastric lavage. Abdominal computed tomography detected edema of the small intestine and colon with doubtful bowel ischemia, and acute pancreatitis was suspected. Arterial blood gas analysis revealed severe lactic acidosis. The Ranson score was 6 and the APACHE II (Acute Physiology and Chronic Health Evaluation) score was 14. Based on these findings, severe acute pancreatitis was diagnosed. One day after admission, hemodiafiltration (HDF) was started for the treatment of acute pancreatitis. On the third hospital day, OP symptoms were exacerbated, with muscarinic manifestations including bradycardia and hypersalivation and decreased plasma cholinesterase activity. Atropine was given and the symptoms improved. The patient's general condition including hemodynamic status improved. Pancreatitis was attenuated by 5 days of HDF. Ultimately, it took 14 days for acute pancreatitis to improve, and the patient discharged on hospital day 32. Generally, acute pancreatitis associated with OP is mild. In fact, one previous report showed that the influence of organophosphates on the pancreas disappears in approximately 72 hours, and complicated acute pancreatitis often improves in 4-5 days. However, it was necessary to treat pancreatitis for more than 2 weeks in this case. Therefore, organophosphate-associated pancreatitis due to malathion is more severe. Although OP sometime causes severe necrotic pancreatitis or pancreatic pseudocysts, it was thought that the present patient had a good clinical course without these complications due to the appropriate intensive care including nafamostat, antibiotics, fluid resuscitation, and HDF. In conclusion, OP-associated pancreatitis requires careful assessment because it may be aggravated, as in this case.